Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Suffering from constipation, loss of appetite, body ache and weight loss. On triphala churna. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6683 Questions
Question
i have problem with digestion from last 4 months
problem started with consipation then weakness,loss of appetite,heart burn,body ache and weight loss around 3 kg ,white coating on tongue with red bumps without pain.
after that i took levosulphride for 15 days get around 5 % relief
now currently i have
Belching
weakness
white coating on tongue with red bumps without pain
sometime heartburn
feeling cough in my throat
sometime light pain anywhere in stomach
incomplete motion/consipation
changing color stools
weight between 59-60 from last 2 month

I am taking TRIPHLA CHURNA from 10 days
sometime white coating is going
Posted Mon, 6 Aug 2012 in Digestion and Bowels
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello XXXXXX
Thanks for the query.
Your symptoms,history and age suggests that all of your problems are occurring  because of constipation only.
You should remember one thing,that this constipation doesn't develop overnight.
Many months of a person's life style and food habits result in regular constipation.
I will straight way cone down to your treatment part which will also tell you the cause behind your constipation.
1... Chew your food properly and avoid TV while eating.
2... Take plenty of water as less water dries your stools.
3.... Do regular exercises as it promotes good blood circulation and helps in forward motion of stool inside your bowels.
4... Eat more of XXXXXXX vegetables and fruits as they contain dietary fibers which  form the bulk of stool.
5... Avoid junk and fatty foods.
6...reduce the stress by resorting to yoga and meditation Abd XXXXXXX breathing exercises.
7...never take laxatives as they tend to make you habitual and result in rebound constipation.
8.... Take less of non veg food or avoid it.
9...take plenty of curd as it has good bacterias in it.
10....quit smoking and moderate tour alcohol.
11.... Take some B complex vitamin for 2 to 3 weeks.
12... Reduce your caffeine intake.

You start taking these measures and see the result yourself shortly.

I hope to have answered your query however you may revert to me for any further query.
Best of luck.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from constipation, loss of appetite, body ache and weight loss. On triphala churna. Concerned 35 minutes later
I was on pantaprozole for 1 month should i stop it.i got around 50 % heartburn relief from this.i am also taking digestive enzymes.how can i get rid of weakness and belching and body ache.
 
 
Answered by Dr. Pavan Kumar Gupta 12 minutes later
Hello
Once your bowel movements become normal,you will not feel the need of pantoprozole.
At the moment you continue the pantoprozole.
Start your lifestyle measures and in another 2 weeks time,you shall be able to quit
Pantoprozole.
You will see a change in all of your symptoms once your daily old habits are changed.You will not need even your digestive enzymes.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from constipation, loss of appetite, body ache and weight loss. On triphala churna. Concerned 9 hours later
what should i use for complete motion my stool color is sometime brown ,sometime dark brown and sometime black.please indicate good medicine for bowel movement.basically i am from chandigarh i was at bangalore for six month there this problem start.
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello
You can take ISABGOL KI BHUSSI 15 gm twice daily with one glass of water at least.
Keep on taking plenty of water throughout the day.
The color of stool will become normal.
You should not take any medicine for regularizing your bowel movements except ISABGOL.
Use of any laxative will prove counter productive.
Do regular walking or jogging.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from constipation, loss of appetite, body ache and weight loss. On triphala churna. Concerned 34 hours later
hello, I am also taking ISABGOL but stool shape is not normal.somtime feeling very light pain in sides of abdomen and belching i also had ultrasound but report is normal.
 
 
Answered by Dr. Pavan Kumar Gupta 7 minutes later
Hello
You have to show patience if you want to treat your constipation.
If you live in stress and anxiety,it will become difficult for you to get rid of constipation.Carry on with
Regular exercises
Plenty of water
And regular use of ISABGOL in the dose I mentioned above.
Take plenty of XXXXXXX vegetables,salads and fresh fruits.
Gradually your stool shape will become normal
Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from constipation, loss of appetite, body ache and weight loss. On triphala churna. Concerned 16 days later
I already contacted you regarding my problem.
I have red bumps from back of tongue to throat and thick white coating.
feeling cough in my throat.
-- My weight is between 59-60 from last 4 months even i am taking good diet.
-- dry stool/incomplete motion(color brown to dark brown)
-- little weakness
-- sometime burning sensation in stomach and heartburn (1-2 minutes) mostly after taking sugar
-- sometime light back pain

I suspected i may have parasite/bacterial infection because sometime i saw undigested food in stool with something of white color
I already visited doc 4-5 time what my problem is not resolved.
doc give me albebndazole for 10 days i notice that 10 % white coating on my tongue was gone what its again back.
--------------------------------------------------------------------------------
My problem started at bangalore basically i am from chandigarh with sudden consipation/weakness/leg pain.
 
 
Answered by Dr. Pavan Kumar Gupta 20 minutes later
Hello
Your most of the problems are because of constipation and anxiety.
You are too young to have serious problems.
Take it easy.
Since solution to your problem is longterm,shortcut methods by taking different medicines is not to help you,even if you visit 4-5 doctors more.
Relax and start doing what I suggested you earlier.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor